# SDR AALA20170126017

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 24,983 hours, 9,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. VERTICAL WEB CRACK 0.50" LONG LOCATED IN CENTER WING KEEL BEAM RIGHT WHEEL WELL SECTION BETWEEN RBL 40.00 AND RBL 45.64 IN THE LOWER INBOARD CORNER. REPAIRED IAW SRM 57-10-10-2R-3.
